Join the 'Lipitor' group to help and get support from people like you.
We found 267 questions associated with the 'Lipitor' topic.
Posted 13 Aug 2009 by tyrkeltaubbella • 7 answers
I was prescribed Lipitor by my physician. But I heard that Simvastatin (Zocor) has less of a negative effect on the body than Lipitor. Is it true?
Posted 30 Dec 2011 by jtaft • 3 answers
what will happen if you stop taking lipitor cold turkey
Posted 26 Jul 2013 by geriatriclime • 1 answer
Popular Statin Drug Lipitor causes Type II Diabetes in Women ◦digg ◦ ◦ 5775EmailShare Some women taking Lipitor (atorvastatin) for high cholesterol problems developed type II diabetes, an unexpected side effect of the medication. Lipitor Fails Users Who Trusted the Safety of the Drug Somet ...
Posted 25 Oct 2012 by captaing • 4 answers
I get a lot of cramps, mostly legs but also in rib cage, hands, etc. Seems like they started a couple years ago, I'm now 60 yrs old. Sometimes I relate these to physical exertions during the day, but not always. Is this the "serious muscle pain" described in the symptoms? It's ...
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 by rkeenanjr • 2 answers
Had the same problem with the other statins, muscle aches stopped after about a week after discontinuing. Lipitor worked for me for over a year before problem started. I developed the side effect in July and I still have severe muscle and joint pain. Doctor told me blood test normal and it ...
Posted 6 May 2010 by slacker1956 • 1 answer
I was told by someone who is on Lipitor that they cannot eat grapefruit while taking it. Lipitor is a statin (I believe) Is Gemfibrozil?
Posted 6 Jul 2013 by zebarig • 1 answer
... 'bright' Rheumatologist diagnosed me w/RA and said it was not the Lipitor. After the Methotrexate she gave me almost killed me I threw it and the Lipitor away, and a few months later all pain was gone! I have just started taking Livalo but was advised by a truely good Physician to ...
Posted 10 days ago by lat7 • 0 answers
I have been diagnosed with CHF I am taking furosemide,losartan,metoporal,lasix and lipitor.Since I have started this medication I have gained at least 12 pounds and constantly feel like Im bloated.I am not eating any differently than before.Can these meds,together possibly be the culprit?
Posted 25 Aug 2016 by Alex Infald • 0 answers
I had a very bad reaction to the Lipitor. As you know, a side effect of Lipitor is muscle pain, however this was really really painful and I could hardly walk, basically, I could not walk. The pain is in my left thigh only. Well I am slightly better, it has been 8 days since this all started - I ...
Posted 16 Aug 2016 by jaycee coffey • 1 answer
Posted 7 Aug 2016 by nancyshev • 0 answers
Posted 29 Jul 2016 by Debritalove • 0 answers
Posted 2 Jun 2016 by susanc485 • 0 answers
... with cortisone
Ask a Question
Related Condition Support Groups
High Cholesterol, Prevention of Cardiovascular Disease, High Cholesterol - Familial Heterozygous, Hyperlipoproteinemia Type IIa (Elevated LDL), High Cholesterol - Familial Homozygous, Hyperlipoproteinemia, Hyperlipoproteinemia Type IIb (Elevated LDL + VLDL), Hyperlipoproteinemia Type III (Elevated beta-VLDL + IDL), Hyperlipoproteinemia Type IV (Elevated VLDL)
Lipitor Patient Information at Drugs.com
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)